# SDR R61A201404100521

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 6,511 hours, 6,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT THE LT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  PERFORMED A GO AROUND AND A FLY BY OF TOWER.  TOWER REPORTED THAT GEAR APPEARED TO BE DOWN.  RAN QRH AND F/A REPORTED THAT GEAR LOOKED NORMAL.   DECLARED AN EMERGENCY AS A PRECAUTION. LANDED WITHOUT INCIDENT AND STOPPED ON TAXIWAY WHILE ACFT WAS INSPECTED.  TAXIED TO GATE.  MAINTENANCE INSPECTED AND FOUND BULBS BURNED OUT.  MAINTENANCE R & R LIGHT BULBS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
